النشر العلمي

  • Susceptibility of Anopheles arabiensis patton to insecticides in Sudan Assad Yousif Osman Hussein*, Nour Osman Alfadil Salih El1, Abdalgadir Mutaman Ali2

Malaria poses health problem around the world and Africa, including Sudan, and there are many methods and strategies for its control. This study was conducted in Edd Al Fursan area in South Darfur State during August to October 2014, for assessing the susceptibility of the vector Anopheles arabiensis to DDT, malathion, deltamethrin, permethrin and bendiocarb. Study was conducted in two areas (North and South Edd AlFursan), adopting a WHO protocol. The larvae were collected (Anopheles, Aedes and Culex) and sorted out in the laboratory of which the An. arabiensis was reared in the laboratory, identified after morphologically identifying. With 2–3 days old females, the susceptibility tests were conducted for DDT 4%, malathion 5%, deltamethrin 0.05%, permethrin 0.75% and bendiocarb 0.1%. Of the collected mosquitoes 83.39% (2945) were identified as An. arabiensis, 12.88% as Culex and 3.55% as Aedes. About 1000 females when subjected to the selected insecticides revealed 100% susceptibility to bendiocarb in all areas. About DDT and deltamethrin, the susceptibility ratio ranged between 99 to 100% in both areas, while malathion resulted in 99% in South and 98% in North of Edd Al Fursan. After 24 hr of exposure, An. arabiensis resistance to permethrin in both areas (North and South Edd Al Fursan) ranged between 97–98%.

published in Indian Journal of Entomology Year : 2018, Volume : 80, Issue : 4 First page : ( 1280) Last page : ( 1283) Print ISSN : 0367-8288. Online ISSN : 0974-8172. Article DOI : 10.5958/0974-8172.2018.00268.7

  • An Implementation of Conjugate Gradient Methods for Estimating Polynomial Models

published in International Journal of Computer Applications

  • Estimating the Rate of Pediatric Patients using Conjugate Gradient Methods

published in Far East Journal of Mathematical Science

  • A Robust Modification of Hestenes–Stiefel Conjugate Gradient Method with Strong Wolfe Line Search

published in Journal of Mathematics and Statistics

  • The Convergence Properties of RMIL+ Conjugate Gradient Method under the Strong Wolfe Line Search

In [Z. Dai, Comments on a new class of nonlinear conjugate gradient coefficients with global convergence properties, Applied Mathematics and Computation 276, 297-300 (2016)], based on the global convergence of RMIL conjugate gradient method, Dai has modified it and called the modified version RMIL+ which has good numerical results and globally convergent under the exact line search. In this paper, we established the sufficient descent property and the global convergence of RMIL+ via strong Wolfe line search method. Moreover, numerical results based on well-known optimization problems show that the modified method is competitive when compare with other conjugate gradient methods

published in Applied Mathematics and Computation

© 2016 University Of Gezira. All rights reserved | Design by Informatics Administration